# SDR AALA2009052300958

- Difficulty date: May 23, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 47,374 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS FROM ROW 17 TO AFT DOOR INOPERATIVE.  REPLACED BATTERY CHARGER AT ROW 17.
